On positive solutions of quasi-linear elliptic equations

Chabrowski J. (1988) On positive solutions of quasi-linear elliptic equations. Hokkaido Mathematical Journal, 17 1: 93-99. doi:10.14492/hokmj/1381517796


Author Chabrowski J.
Title On positive solutions of quasi-linear elliptic equations
Journal name Hokkaido Mathematical Journal
ISSN 0385-4035
Publication date 1988
Sub-type Article (original research)
DOI 10.14492/hokmj/1381517796
Volume 17
Issue 1
Start page 93
End page 99
Total pages 7
Subject 2600 Mathematics
Abstract In this note we prove the existence of positive solutions of the Dirichlet problem for a quasi-linear elliptic equation. Our boundary data belongs to L2 and a corresponding solution is in a weighted Sobolev space.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 01:54:40 EST by System User